Alert archive / Minnesota / Freeze Warnings in 2005
Freeze Warning 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this freeze warning at Oct 6, 2005, 4:00 AM CDT for 27 counties in Minnesota. It took effect at Oct 7, 2005, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2005, 4:00 AM CDT (09:00 UTC)
- In effect from
- Oct 7, 2005, 1:00 AM CDT
- Expired
- Oct 7, 2005, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Twin Cities, MN
All 27 counties
Benton County, MN, Blue Earth County, MN, Brown County, MN, Chippewa County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Watonwan County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 88 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMPX 060900 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 400 AM CDT THU OCT 6 2005 ...WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED OVER PART OF CENTRAL AND SOUTHWEST MINNESOTA WITH WIDESPREAD FROST OVER EAST CENTRAL MINNESOTA AND PART OF WESTERN WISCONSIN LATE TONIGHT INTO FRIDAY MORNING... .A RIDGE OF COLD CANADIAN HIGH PRESSURE IS EXPECTED TO BUILD SOUTHWARD ACROSS MINNESOTA TONIGHT. AS THE RIDGE BUILDS IN...SKIES WILL CLEAR AND WINDS WILL DROP OFF...SETTING THE STAGE FOR WIDESPREAD FREEZING TEMPERATURES OVER MUCH OF WESTERN MINNESOTA. FURTHER EAST...WIDESPREAD FROST IS EXPECTED...INCLUDING THE TWIN CITIES AS WELL AS PART OF WESTERN WISCONSIN. MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-061700- /X.NEW.KMPX.FZ.W.0001.051007T0600Z-051007T1400Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON... BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS... OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 400 AM CDT THU OCT 6 2005 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID AND UPPER 20S AFTER MIDNIGHT TONIGHT AND REMAIN IN THIS TEMPERATURE RANGE THROUGH ABOUT DAWN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028- 061700- /X.NEW.KMPX.FR.Y.0002.051007T0600Z-051007T1400Z/ MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER... CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE... FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 400 AM CDT THU OCT 6 2005 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT...EVEN IN AREAS WHERE THE MINIMUM TEMPERATURE OVERNIGHT REMAINS SLIGHTLY ABOVE FREEZING WHEN MEASURED BY A THERMOMETER A NUMBER OF FEET OFF THE SURFACE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
4 follow-up statements
000 WWUS73 KMPX 061636 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1136 AM CDT THU OCT 6 2005 ...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PARTS OF CENTRAL AND SOUTHERN MINNESOTA WITH WIDESPREAD FROST OVER EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN... .AN AREA OF CANADIAN HIGH PRESSURE WILL BUILD SOUTHWARD ACROSS THE REGION TONIGHT. AS THE HIGH PRESSURE SYSTEM BUILDS IN...CLOUDINESS AND WINDS WILL DECREASE. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 20S OVER MUCH OF CENTRAL AND SOUTHERN MINNESOTA. FURTHER EAST...WIDESPREAD FROST IS EXPECTED ACROSS EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...INCLUDING THE TWIN CITIES...AS TEMPERATURES DROP INTO THE LOWER 30S. MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-070045- /X.CON.KMPX.FZ.W.0001.051007T0600Z-051007T1400Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON... BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS... OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 1136 AM CDT THU OCT 6 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE AND UPPER 20S AFTER MIDNIGHT TONIGHT AND REMAIN IN THIS TEMPERATURE RANGE THROUGH EARLY FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028- 070045- /X.CON.KMPX.FR.Y.0002.051007T0600Z-051007T1400Z/ MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER... CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE... FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 1136 AM CDT THU OCT 6 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. WIDESPREAD FROST IS EXPECTED AFTER MIDNIGHT TONIGHT AS TEMPERATURES DROP INTO THE LOWER 30S AND REMAIN IN THIS TEMPERATURE RANGE THROUGH EARLY FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ RAH
000 WWUS73 KMPX 070010 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 710 PM CDT THU OCT 6 2005 ...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PARTS OF CENTRAL AND SOUTHERN MINNESOTA WITH WIDESPREAD FROST OVER EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN... .AN AREA OF CANADIAN HIGH PRESSURE WILL BUILD SOUTHWARD ACROSS THE REGION TONIGHT. AS THE HIGH PRESSURE SYSTEM BUILDS IN... CLOUDINESS AND WINDS WILL GRADUALLY DECREASE. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 20S OVER MUCH OF CENTRAL AND SOUTHERN MINNESOTA. FURTHER EAST...WIDESPREAD FROST IS EXPECTED ACROSS EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN... INCLUDING THE TWIN CITIES...AS TEMPERATURES DROP INTO THE LOWER 30S. MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-070815- /X.CON.KMPX.FZ.W.0001.051007T0600Z-051007T1400Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON... BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS... OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 710 PM CDT THU OCT 6 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE AND UPPER 20S LATE TONIGHT AND REMAIN IN THIS TEMPERATURE RANGE THROUGH EARLY FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028- 070815- /X.CON.KMPX.FR.Y.0002.051007T0600Z-051007T1400Z/ MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER... CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE... FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 710 PM CDT THU OCT 6 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. WIDESPREAD FROST IS EXPECTED AFTER LATE TONIGHT AS TEMPERATURES DROP INTO THE LOWER 30S AND REMAIN IN THIS TEMPERATURE RANGE THROUGH EARLY FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KMPX 070845 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 345 AM CDT FRI OCT 7 2005 ...SUB-FREEZING TEMPERATURES EXPECTED EARLY THIS MORNING ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL MINNESOTA WITH AREAS OF FROST OVER EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN... .AN AREA OF CANADIAN HIGH PRESSURE EXTENDED ACROSS WESTERN MINNESOTA EARLY THIS FRIDAY MORNING. HOWEVER...TRAPPED MOISTURE WITHIN A STABLE LAYER OF AIR NEAR THE SURFACE HAS PROVED TO BE A STUBBORN AREA OF LOW LEVEL CLOUDINESS OVERNIGHT...WHICH HAS DELAYED A DROP IN TEMPERATURES OVER MUCH OF CENTRAL AND SOUTH MINNESOTA AND PART OF WESTERN WISCONSIN. HOWEVER...TEMPERATURES ARE STILL EXPECTED TO DROP TO AT OR BELOW FREEZING OVER MUCH OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA THROUGH DAWN. OVER EAST CENTRAL MINNESOTA AND WESTERN WISCONSIN...AREAS OF FROST ARE STILL EXPECTED...BUT A WIDESPREAD FROST IS NOT LIKELY. MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-071400- /X.CON.KMPX.FZ.W.0001.000000T0000Z-051007T1400Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON... BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS... OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 345 AM CDT FRI OCT 7 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S OR LOWER 30S THROUGH DAWN THIS FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028- 071400- /X.CON.KMPX.FR.Y.0002.000000T0000Z-051007T1400Z/ MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER... CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE... FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 345 AM CDT FRI OCT 7 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... AREAS OF FROST ARE EXPECTED THROUGH DAWN THIS FRIDAY MORNING WITH SOME LOCALITIES EXPECTED TO BE FROST FREE DUE TO PERSISTENT CLOUD COVER. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KMPX 071415 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 915 AM CDT FRI OCT 7 2005 ...FREEZE WARNING AND FROST ADVISORY HAS EXPIRED... .AT 9AM...TEMPERATURES HAVE RISEN INTO THE UPPER 30S UNDER A MOSTLY SUNNY SKY. TEMPERATURES ARE EXPECTED TO RISE TO THE UPPER 40S AND LOWER 50S BY MID AFTERNOON. THUS..THE FREEZE WARNING AND FROST ADVISORY HAS ALLOWED TO EXPIRE. MORE FREEZING TEMPERATURES ARE ANTICIPATE OVER THE EAST CENTRAL MINNESOTA AND MUCH OF WEST CENTRAL WISCONSIN TONIGHT. MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-071515- /X.EXP.KMPX.FZ.W.0001.000000T0000Z-051007T1400Z/ DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON... BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS... OLIVIA...HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 915 AM CDT FRI OCT 7 2005 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028- 071515- /X.EXP.KMPX.FR.Y.0002.000000T0000Z-051007T1400Z/ MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...PRINCETON...MORA...ELK RIVER... CAMBRIDGE...CENTER CITY...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE... FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 915 AM CDT FRI OCT 7 2005 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this freeze warning went out at Oct 5, 2:56 PM CDT, 13 hours 4 minutes earlier.
Area forecast discussion, Oct 5, 2:56 PM CDT, 13 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 256 PM CDT WED OCT 5 2005 .SHORT TERM...TONIGHT THROUGH SATURDAY SURFACE LOW PRESSURE HAS MOVED ALMOST DUE NORTH TODAY ALONG THE WESTERN MN BORDER AND WAS JUST NORTH OF KFAR AT MID AFTERNOON. MEANWHILE...THE ATTENDANT COLD FRONT HAS SWEPT ACROSS WEST CENTRAL WI AND IS NOW EAST OF OUR CWA. SCATTERED SHOWERS WILL LAST A FEW MORE HOURS IN OUR WI CWA. SURFACE RIDGE AXIS EXTENDS FROM EASTERN NEBRASKA TO CENTRAL MN AND WILL PROVIDE A PERIOD OF DRY WEATHER THIS EVENING BEFORE LOW LEVEL CYCLONIC FLOW RETURNS AS THE LOW PRESSURE SYSTEM BEGINS MOVING EASTWARD. SOME SPOTTY RAIN/SNOW SHOWERS POSSIBLE LATER TONIGHT AND THURSDAY...MAINLY ACROSS THE NORTHERN CWA IN THE CYCLONIC FLOW. MAIN THEME IN THE SHORT TERM WILL BE MUCH COLDER TEMPERATURES. CLOUDS AND WIND TONIGHT SHOULD PREVENT FROST IN WESTERN AREAS EVEN THOUGH TEMPERATURES WILL BE DOWN INTO THE LOWER TO MIDDLE 30S. HOWEVER...TOMORROW NIGHT LOOKS LIKE FREEZE CONDITIONS WILL BE POSSIBLE AND A FREEZE WARNING MAY BE NEEDED. FRIDAY AND SATURDAY LOOK FINE WITH A LARGE DOME OF HIGH PRESSURE OVER THE AREA. LONGER TERM...SATURDAY NIGHT THROUGH WEDNESDAY DRY AND SEASONABLE WX WL BE ON TAP TO BEGIN THE EXTENDED FCST PD...WITH A HI PRES RDG STRETCHING ACRS THE MS RIVER VALLEY AND INTO THE GRTLKS. ANOTHER INTENSE UPR TROF WL MOVE INTO THE PLAINS EARLY NEXT WK...BRINGING AN INVERTED SFC TROF THRU THE FA /AND AN ASSOC CHC OF PCPN/ ON MON. THIS SFC TROF SHUD MOV S OF THE AREA...PUTTING US UNDER THE INFLUENCE OF SFC HI PRES AGAIN. MAIN UPR TROF WL MOV INTO THE AREA FM THE W TUE NGT...WHICH WILL BRING ANOTHER CHC OF PCPN TO THE FA THRU WED. WITH RIDGING OVRHD...TEMPS WL NOT EXHIBIT TOO MUCH OF A SWING...WITH A MINOR COOLDOWN ON MON AS THE SFC TROF PASSES. .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. RAH/KAT
Hazardous weather outlook, Oct 5, 6:39 PM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 639 PM CDT WED OCT 5 2005 MNZ041-042-047>049-054>057-064-065-073-061100- CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI PARLE-POPE-REDWOOD-RENVILLE- STEARNS-STEVENS-SWIFT-TODD-YELLOW MEDICINE- 639 PM CDT WED OCT 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL AND CENTRAL MINNESOTA .DAY ONE...TONIGHT STRONG WEST WINDS OF 25 TO 30 MPH WILL OCCUR TONIGHT DUE TO A LOW PRESSURE STORM SYSTEM MOVING SLOWLY ACROSS NORTHERN MINNESOTA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MNZ043>045-050>053-058>063-066>069-074>078-082>085-091>093-WIZ014- 023>028-061100- ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DUNN- EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC- LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-PEPIN- PIERCE-POLK-RAMSEY-RICE-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEELE- WASECA-WASHINGTON-WATONWAN-WRIGHT- 639 PM CDT WED OCT 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MNZ070-WIZ015-016-061100- BARRON-DAKOTA-RUSK- 639 PM CDT WED OCT 5 2005 ...FLOOD WARNING UNTIL 6 AM THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT LOCALIZED FLOODING WILL CONTINUE OVERNIGHT...CAUSED BY EXCESSIVE RAINFALL FROM THE THUNDERSTORMS ON TUESDAY NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. JPR
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 4:00 AM CDT | Frost Advisory | MPX | Anoka, Carver, Chisago, Dakota, Goodhue, Hennepin and 9 more | 29 hr |
Nearby
Freeze Warnings in Minnesota, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.